Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so my bf and I had sex the 18th of may meaning at that time i was ovulating i didnt know about the ovulating thing until i looked it up a day ago , anyways he didnt cum inside me because he knew he didnt and the condom was clean when he took it off. But the first attempt he did to penatrate me he wasnt using a condom , that was my first time having sex and his to. But i just found about pre-cum can have speerm sometimes. so that same dayi had sex, like 2 hours later i went and bought plan b just to be safe. and the fisrt day i didnt feel any changes thhe second day had gone by and i started feeling so hormone crazy! i had diarrea headache nausia and dizzyness and some tiredness, meaning i practiclly got all of the sideeffects listed !!, but each day i got like a differefnt side effect the second day was nausia the 3 was dizzynes w/nausia. and so on right now it has been 9 days since i took the pill and the side effects have not passed im still with diarrea and nausia and tired, could it be because im like 87 pounds and very small and petite and took that one pill? or is it because i may be pregnant ?? my period is on the 28 or the 1st of this coming month june  and im very regular when it comes to my periods.

NO judgment comments please. 

Loading...

hey everyone  i dont use condoms and havent been on bc in over a year. started dating my bf  in jan got preg in march but miscarried in may 8 we broke up on wed may 23 we had sex on may 10,14,20, and 21 havent restarted period yet and stomach still hard and breats still sore, i just wondering could i be pregnant again this soon it will be four weeks on thursday since i miscarried. i recently broke up with him so im just wondering is it possible i could be preg. i go back late june to dr for a follow up with my ob please give me some answers thansk everyone.
Reply

Loading...